# SDR SWIA202161545

- Difficulty date: October 4, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 14,755 hours, 8,521 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: Missing
- Stage of operation: TX
- How discovered: O
- Nature of condition: D, M, J
- Precautionary procedure: K

## Discrepancy

BRK OVERHEAT, LG NO DISPATCH MESSAGES AFTER LANDING. LEFT OB BRAKE TEMP 450 AND IB 21. DURING POST FLT. WALK AROUND, FO FOUND LEFT GEAR IB LANDING GEAR WHEEL MISSING.    (FLIGHT 3359 - FILED CLOSED)    REMOVED AND REPLACED THE LH MLG SLIDING TUBE ASSEMBLY IN ACCORDANCE WITH AMM 32-11-15. OPS AND LEAK CHECK GOOD. WE ALSO REPLACED THE #1 BRAKE ASSEMBLY PER AMM 32-49-11. OPS AND LEAK CHECK GOOD. RH WHEEL SPEED TRANSDUCERS WAS ALSO REPLACED PER AMM 32-41-11. OPS CHECK GOOD.
